# SDR 98ZZZM27

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE TOP SKIN STIFFENER CRACKED AT FWD END, INBOARD OF RIB NR 9.  REPLACED RIGHT WING TRAILING EDGE TOP SKIN STIFFENER INBOARD OF RIB NR 9.  (M)
